# SDR IPXA2176151

- Difficulty date: November 3, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A2793161500000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, JUST AFTER TAKE OFF, LOST GREEN HYD SYSTEM FLUID.  R & R FLEX LINE IN LT MAIN WHEEL WELL.  ALSO R & R BOTH EDP AND GREEN ELEC PUMP AND ASSOCIATED FILTERS. PLUS R & R BOTH PACK COLESER BAGS AND CLEAN SYS DUE TO SMELL OF HYD FLUID IN CABIN.
